# SDR UPS07M51136

- Difficulty date: October 29, 2007
- Submitted: November 14, 2007
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- Aircraft serial: 48575
- Aircraft time: 44,851 hours, 7,152 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: ARB2850505
- Condition: Cracked
- Location: Nr 16 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C LEFT WING NR 16 SLAT TRACK I/B FIXED L/E RIB IS CRACKED.  REMOVED AND REPLACED LEFT WING NR 16 SLAT TRACK I/B FIXED L/E RIB IAW MD-11 SRM 51-33-01.
